# SDR YENA2022041300366

- Difficulty date: April 10, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb EMB110*
- Aircraft serial: 021
- Aircraft time: 41,911 hours, 27,238 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Scratched
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#1701, JFK-FLL. (AIRCRAFT DECLARED AN EMERGENCY, (AIRCRAFT DIVERTED TO SAV)).' DURING CRUISE AT 36,000'. A SMALL CRACK DEVELOPED ON THE INNER PANE OF THE CAPTAIN'S WINDSHIELD. IT GREW TO APPROXIMATELY THREE INCHES IN LENGTH BEFORE WE DECREASED CABIN DIFFERENTIAL AND DESCENDED TO 10,000'; CLEANED, INSPECTED, AND FOUND DAMAGED AREA TO BE SURFACE SCRATCH ON INNER GLASS PLY WITHIN LIMITS PER SRM 56-11-00. ACCOMPLISHED CABIN-PRESSURIZATION LEAK TEST TO 7.3 PSI IN REF TO AMM 21-31-00. A/C OK FOR CONTINUED SERVICE.'
